# SDR SWAA2022122080836

- Difficulty date: December 12, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CORNER SCUFF PLATE FWD POSITION CRACKED AT ATF CORNER<[01] ACCOMPLISHED WELDING REPAIR AT AFT CARGO COMP. FWD CORNER SCUFF PLATE BY OUTSIDE VENDOR WITH PO.#413972 PER B737-700 SRM 53-60-15-2R-1 STEP B-4 AND BAC 5975. THIS SCUFF PLATE WILL BE INSTALLED ON FAULT #TTG8Q004B0XC;[02] VERIFIED WELDING REPAIR AND TTG8Q004B0XC
